# SDR AALA202506027288

- Difficulty date: May 16, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,792 hours, 39,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Zone 800 Girtbar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN SPRING OF GIRT BAR FITTING AT DOOR 841.  MAINTENANCE REPLACED SPRING OF GIRT BAR FITTING AT DOOR 841 IAW DWG D53480282 ITEM (4) ISSUE F.
